Optimal lower barrier on modified surplus process



Karageyik, Başak Bulut and Şahin, Şule
(2017) Optimal lower barrier on modified surplus process. Journal of Statistical Computation and Simulation, 87 (8). 1520 - 1540.

[img] Text
optimal lower barrier on modified surplus process_JSCS.pdf - Accepted Version

Download (628kB)
Item Type: Article
Additional Information: peerreview_statement: The publishing and review policy for this title is described in its Aims & Scope. aims_and_scope_url: http://www.tandfonline.com/action/journalInformation?show=aimsScope&journalCode=gscs20
Depositing User: Symplectic Admin
Date Deposited: 10 Dec 2018 11:45
Last Modified: 01 May 2020 06:12
DOI: 10.1080/00949655.2016.1272117
URI: http://livrepository.liverpool.ac.uk/id/eprint/3029654